What to do if I discontinued antibiotics.

Patient

Q: I was prescribed doxycycline 100mg for treatment of acne,1 tablet per day for 3 weeks.I took them for a week then discontinued them since i thought i had an allergy.But now I know that the allergy was due to something else and not these tablets.So should I start taking the remaining tablets?It has almost been 3 weeks since I stopped taking the tablets?

Doctor

A:   Thanks for your query on ATD.
The course of doxycyclin may last for months together depending upon the improvement of lesions.Do not use remaining tablets.Visit your dermatologist. He may change the medicines.
Best wishes

Related Q&A

Q: I have been going through a very bad acne so doctor suggested me to use faceclin and its working as well but the spot...

Q: I have a zit like feature on the side of my penis, I squeezed it an white stuff came out an blood but didn't hurt, sh...

Q: I Got A lot Of Red Bumps And Like One Popped And Now It's Like A Dent And A lot Of Red Spots On My Chest.

Q: Hello, I am having issues with my lymph nodes. Two specifically have been enlarged for a month- the first one on the ...

Q: I have a eczema on my hands that recently appeared and used to itch me but the doctor gave me a cream for it. Now rec...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews